# SDR AALA202107195178

- Difficulty date: July 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 81,987 hours, 9,963 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 151W72943
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN SEAT TRACK, LBL 74, STA. 1918, CROWN HAS BROKEN LIP/LOBE. INSTALLED SPLICE REPAIR REF EA 327267A.
